ITEM METADATA RECORD
Title: The distribution |f|^\lambda, oscillating integrals and principal value integrals
Authors: Jacobs, Philippe # ×
Issue Date: 2000
Publisher: Weizman Science Press of Israel
Series Title: Journal d'Analyse Mathématique vol:81 pages:343-372
ISSN: 0021-7670
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
PJ2000b.pdf Published 252KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science